MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO MIS MODULAR POLYAXIAL TULIP, 30MM REDUCTION

GLOBUS MEDICAL, INC. CREO; CREO MIS MODULAR POLYAXIAL TULIP, 30MM REDUCTION
Model Number 1134.0100
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 06/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was returned for evaluation.It was reported that the left side l3 creo mis tulip on a l3-l4 construct had disassociated from the screw shank.The initial posterior fixation surgery was performed 2 months prior to revision case on (b)(6) 2025.Reviewing the dhr's, the implant were stated to be made from the correct materials.According to the sales rep, the patient with no post-op pain came in for a routine visit where it was discovered that the l3 screw had disassociated with the screw shank.Upon observation of the returned creo mis tulip, the inner one-piece clamp was observed to have only one side of the clamp flush with the bottom of the tulip and the other side in a slight angle.This could suggest that the rod may not have been evenly lock down during final tightening.Since the modular screw shank that dissociated from the creo mis tulip was not returned, we cannot determine the exact cause of the reported issue with the available information.
 
Event or Problem Description
It was reported that screw using, patient had surgery 2 months ago and returned with left side hardware loose.L3 tulip was not attracted to screw shank.

Brand Name
CREO
Common Device Name
CREO MIS MODULAR POLYAXIAL TULIP, 30MM REDUCTION
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key22689822
Report Number3004142400-2025-00157
Device Sequence Number8268488
Product Code MNH
UDI-Device Identifier00889095071146
UDI-Public00889095071146
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1134.0100
Device Lot NumberBAC403UH
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/13/2025
Initial Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown